Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Bleeding in 6th week. Ultrasound done. Took Susten 200mg injection. Risk Factor?

Hi, i am 7 weeks pregnant and initially i started bleeding from 6th week with slight spotting and even after taking complete bed rest bleeding has increased now. I have got the ultrasound done in the 6th week, the sack was ok but still dere was no heart beat. Today i have taken Susten 200mg injection on advice of my doctor and i have being told to get the ultra sound done after 3-4 days. Please advice the risk factors involved. Thanks
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
thanks for using health care magic.
you should take the drug your doctor has asked you to take. two common causes of bleeding in first trimester are chromosomal abnormalities and progesterone deficiency. Susten is a progesterone and it is recommended for progesterone deficiency and taken through out the first trimester. Chromosomal abnormalities is a common phenomenon and it accounts for over 70% of bleeding abnormalities during the first trimester and will eventually lead to abortions or miscarriages. At 6 weeks, it is difficult to evaluate cardiac activity thus a second ultrasound is required later. If its a chromosomal malformation, the pregnancy will eventually come out. If its deficiency in progesterone, the chances of keeping the pregnancy with the use of susten are fair enough.
What you should do now is to continue absolute bed rest, abstain from sexual intercourse, and observe the bleeding; if bleeding persist and in clots you should meet your doctor immediately.
Best regards.
Dr Achuo
Answered: Fri, 5 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor